Interior regularity for nonlocal fully nonlinear equations with Dini continuous terms

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

4 Scopus Citations
View graph of relations



Original languageEnglish
Pages (from-to)7892-7922
Journal / PublicationJournal of Differential Equations
Issue number11
Online published23 Feb 2016
Publication statusPublished - 5 Jun 2016
Externally publishedYes


This paper is concerned with interior regularity of viscosity solutions of non-translation invariant nonlocal fully nonlinear equations with Dini continuous terms. We obtain Cσ regularity estimates for the nonlocal equations by perturbative methods and a version of a recursive Evans–Krylov theorem.

Research Area(s)

  • Dini continuity, Hamilton–Jacobi–Bellman equation, Integro-PDE, Viscosity solution